Labial and palatal talon cusps on geminated tooth associated with dental root shape abnormality: a case report.


Cubukcu Ç. , Sonmez A., Gultekin V.

The Journal of clinical pediatric dentistry, vol.31, pp.21-4, 2006 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2006
  • Doi Number: 10.17796/jcpd.31.1.a5101676k6714351
  • Title of Journal : The Journal of clinical pediatric dentistry
  • Page Numbers: pp.21-4